RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 3, Pages 546–548 (Mi dan24537)  

MATHEMATICS

Analogue of Schmidt’s method for nonlinear equations

S. I. Pokhozhaev

Institute of Hydrodynamics

Full text: PDF file (305 kB)

Bibliographic databases:

Document Type: Article
Presented: M. A. Lavrent'ev
Received: 18.08.1960

Citation: S. I. Pokhozhaev, “Analogue of Schmidt’s method for nonlinear equations”, Dokl. Akad. Nauk SSSR, 136:3 (1961), 546–548

Citation in format AMSBIB
\Bibitem{Pok61}
\by S.~I.~Pokhozhaev
\paper Analogue of Schmidt’s method for nonlinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 3
\pages 546--548
\mathnet{http://mi.mathnet.ru/dan24537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0115055}
\zmath{https://zbmath.org/?q=an:0100.30802}


Linking options:
  • http://mi.mathnet.ru/eng/dan24537
  • http://mi.mathnet.ru/eng/dan/v136/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019